Extension of Mercer Theorem for Reproducing Kernel Hilbert Space on Noncompact Sequence of Sets
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | Sudan | Volume 8 Issue 10, October 2019

Extension of Mercer Theorem for Reproducing Kernel Hilbert Space on Noncompact Sequence of Sets

M. H. Ahmed Yahya

In this paper we extend the Mercer theorem to noncompact sequence of Sets, and to establish a functional analysis characterization of the reproducing square kernel Hilbert spaces on general domains.

Keywords: Mercer kernel, Reproducing kernel Hilbert spaces, Nondegenerate Borel measure, Positive Semidefiniteness

Edition: Volume 8 Issue 10, October 2019

Pages: 690 - 696

Share this Article

How to Cite this Article?

M. H. Ahmed Yahya, "Extension of Mercer Theorem for Reproducing Kernel Hilbert Space on Noncompact Sequence of Sets", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20201659, Volume 8 Issue 10, October 2019, 690 - 696

64 PDF Views | 59 PDF Downloads

Download Article PDF



Top